# SDR AALA20120920003

- Difficulty date: September 20, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 68,387 hours, 24,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DECK PLATE FROM STATIONS 1700 TO 1720 LEFT BUTTLINE 40 TO RIGHT BUTTLINE 44 REPAIR CORRODED.  INSTALLED DOUBLER AND 2 EACH SHIMS PER SRM 53-60-51-2R.
